# SDR ASAA2025121263025

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 52,687 hours, 15,597 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cover
- Condition: Fod
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR LEVER WAS POSITIONED TO UP.  THE LANDING GEAR DID NOT RETRACT AND ALL 3 GREEN AND ALL 3 RED GEAR LIGHTS WERE ILLUMINATED.  ACCOMPLISHED THE GER DISAGREE QRH. THE MANUALGEAREXTENSION DOOR WAS CONFIRMED ALREADYFULLY CLOSED. PER QRH THE MANUAL GEAR EXTENSION DOOR AND THEN THE LANDING GEAR HANDLE (DOWN THEN UP) WERE CYCLED. ALL 3 LANDING GEAR RETRACTED NORMALLY. ALL INDICATOR LIGHTS EXTINGUISHED. GROUNDED - YES. ALL WORK PERFORMED ON TSR718640, MANUAL EXTENSION COVER FOUND TO HAVE DEBRIS IN IT AND WAS CLEANED AND LANDING GEAR TEST PASSED.
